# SDR IPXA2022062783545

- Difficulty date: June 10, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: AMC729233
- Part serial: 48456
- Condition: Corroded
- Location: Upper Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CUPPER FWD. RUDDER L/E RIB AT STA. XFR= 450.173 CANT IS CORRODED.REMOVED, FABRICATED AND REPLACED RIB/TEE IAW DWG. AMC7292 AND SRM 51-33-01. (MINOR)
